# SDR DL733960632

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 3350 · Emergency Lighting
- Part: Track Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT ARRIVAL, EMERGENCY PATH TRACK LIGHTING INOP.  CONTRACT MTC CALLED OUT, PARTS SENT BUT WERE UNABLE TO CORRECT PROBLEM.  FLIGHT FERRIED TO DFW.  REPLACED AFT CABIN FLOOR TRACK LIGHTING POWER SUPPLY AND BATTERIES, REPLACED BOTH AFT EMRGENCY LIGHTING POWER SUPPLY AND  BATTERIES, OPERATION NORMAL.
